# SDR ASAA9940131

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 654652030
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED SI CHECK, THE RT AILERON INBOARD HINGE SUPPORT WAS FOUND TO BE CRACKED AT THE NUTPLATE, OUTBOARD SIDE.  REPAIRED PER EA 5740-01177.  (M)
